# SDR 95FDEA01727

- Difficulty date: November 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N490FE
- Make and model: Boeing 727227
- Aircraft serial: 21493
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Bs 1090
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PUNCTURED FRAME BS 1090 STR 7L WL 281.  REPAIRED DAMAGED FRAME AT BS 1090 STR 7L WL 281 PER FEDEX SRM 53-10-4 FIG 2.
